Singular perturbations in nonlinear optimal control

Abstract : A singularly perturbed control system involving two ordinary differential equations is studied. These equations are used to model a system with a slow variable and a fast variable. The main goal is to examine the convergence of an optimal cost associated with the equations under study. A perturbed and reduced control system is also considered. The existence of optimal solutions for this system is proved. The convergence of the optimal cost of the full control system and the reduced one are determined. The rate of convergence can also be studied if the limit of the reduced control system satisfies an extra regularity condition.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00757086
Contributor : Huilong Zhang <>
Submitted on : Monday, November 26, 2012 - 11:34:42 AM
Last modification on : Thursday, February 14, 2019 - 2:34:02 PM

Identifiers

  • HAL Id : hal-00757086, version 1

Citation

Marc Quincampoix, Huilong Zhang. Singular perturbations in nonlinear optimal control. Differential and integral equations, Khayyam Publishing, 1995, 4 (8), pp.931-944. ⟨hal-00757086⟩

Share

Metrics

Record views

268